RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 162, Number 2, Pages 216–226 (Mi tmf6465)  

This article is cited in 2 scientific papers (total in 2 papers)

Cluster perturbation theory for spin Hamiltonians

A. S. Ovchinnikov, I. G. Bostrem, Vl. E. Sinitsyn

Ural State University, Ekaterinburg, Russia

Abstract: We extend cluster perturbation theory to quantum spin systems. As an application, we calculate the spectral function and the density of states of one-particle excitations of a chain of spin 1/2 particles with alternating exchange interaction.

Keywords: cluster perturbation theory, singlet magnetics, spin chain

DOI: https://doi.org/10.4213/tmf6465

Full text: PDF file (630 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 162:2, 179–187

Bibliographic databases:

Received: 04.08.2009

Citation: A. S. Ovchinnikov, I. G. Bostrem, Vl. E. Sinitsyn, “Cluster perturbation theory for spin Hamiltonians”, TMF, 162:2 (2010), 216–226; Theoret. and Math. Phys., 162:2 (2010), 179–187

Citation in format AMSBIB
\Bibitem{OvcBosSin10}
\by A.~S.~Ovchinnikov, I.~G.~Bostrem, Vl.~E.~Sinitsyn
\paper Cluster perturbation theory for spin Hamiltonians
\jour TMF
\yr 2010
\vol 162
\issue 2
\pages 216--226
\mathnet{http://mi.mathnet.ru/tmf6465}
\crossref{https://doi.org/10.4213/tmf6465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681966}
\zmath{https://zbmath.org/?q=an:1197.82043}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...162..179O}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 162
\issue 2
\pages 179--187
\crossref{https://doi.org/10.1007/s11232-010-0013-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275463100004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952062673}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6465
  • https://doi.org/10.4213/tmf6465
  • http://mi.mathnet.ru/eng/tmf/v162/i2/p216

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Them K., Vedmedenko E.Y., Fredenhagen K., Wiesendanger R., “Bounds on Expectation Values of Quantum Subsystems and Perturbation Theory”, J. Phys. A-Math. Theor., 48:7 (2015), 075301  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Heverhagen J., Daghofer M., “Spinon-Orbiton Repulsion and Attraction Mediated By Hund'S Rule”, Phys. Rev. B, 98:8 (2018), 085120  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:595
    Full text:168
    References:71
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020